# SDR MASA200600026

- Difficulty date: January 10, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15007
- Aircraft time: 6,157 hours, 4,738 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Transceiver
- Part number: 6227309101
- Part serial: 1438T
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 6,166 hours, 4,744 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6336 PHX - GEAR UP UNSAFE MSG/GLD UNSAFE.  R2 NR 1 DME AND GEAR SWING.  OPS CHECK GOOD.
